MathSciNet Relay Station
MathSciNet bibliographic data
MR2089799 (2005e:35228) 35Q80 (35F15 92D25)
Matsenko, V. G. A nonlinear model of the dynamics of the age structure of populations. (Ukrainian) Nelīnīĭnī Koliv. 6 (2003), no. 3, 357--367; translation in Nonlinear Oscil. (N. Y.) 6 (2003), no. 3, 350–360
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement